# SDR 96UAL900767

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BR20AXH5V3
- Condition: Misinstalled
- Location: E/E Compt
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NO GEAR WARNING LIGHT ILLUMINATED AND NOSE GEAR HAD A UNSAFE LIGHT.  AIRCRAFT LANDED UNDER AMBER ALERT.  *S/D*  FOUND RELAY R374 LOCATED IN E-11 RACK INSTALLED BACKWARDS.  REINSTALLED RELAY CORRECTLY AND REPLACED M983 CARD, CHECKS OK.
